# SDR SWIA200311775

- Difficulty date: February 7, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 30,211 hours, 33,223 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Part serial: 0162
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,846 hours, 6,629 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE ANALOG FLAP INDICATOR BOUNCED BACK AND FORTH BETWEEN 0-15 DEGREES, SETTING OFF THE TAKEOFF AURAL WARNING SYSTEM.  ALSO, EACH TIME IT WENT TO 0 DEGREES, RECEIVED FLAP AND ADVANCED SWS WARNINGS ON THE MAP.  OPERATED FLAPS SEVERAL TIMES, COULD NOT DUPLICATE.  REMOVED AND REPLACED FLAP CONTROL UNIT IAW EMB120 MM 25-50-06 FOR TROUBLESHOOTING.  OPS CHECK GOOD.
